ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/18247
Record Status Checked
Record Id 18247
Title Transparent boundary conditions for parabolic equation solutions of radiowave propagation problems
Contributors
Abstract
Organisation CCLRC , SSTD
Keywords ALGORITHMS , APPROXIMATION , BOUNDARY , BOUNDARY CONDITIONS , Be , FIELD , IRREGULAR TERRAIN , MODEL , PROPAGATION , TROPOSPHERE , boundary value problems , radio propagation
Funding Information
Related Research Object(s):
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article IEEE Trans Antennas Propag 45, no. 1 (1997): 66-72. doi:10.1109/8.554242 1997
Showing record 1 of 1
RCUK
Science and Technology Facilities Council Switchboard: 01793 442000